# SDR DALA2018060653857

- Difficulty date: June 4, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,224 hours, 21,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING, THE L2  DOOR OVERHEAD EXIT SIGN FELL OFF.  INSTALLED THE  SIGN IAW AMM 33-51. NO FURTHER DEFECT NOTED. ACFT RETURNED TO SERVICE.
